# SDR COMA0060937

- Difficulty date: November 18, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,230 hours, 17,158 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 783
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 13,890 hours, 13,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE.  REPLACED THE PDU.
